Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Live_Life_Loud!

Accutane Question?

Recommended Posts

I have been on accutane for almost 6 weeks now and my derm just bumped me up from 40 mg to 60 mg at my last appt. a little over a week ago. All of a sudden my skin has become quite a bit oilier. My skin had been doing pretty well in the oil department and now just out of the blue its oily again. Could this be due to my recent dosage change? I'm pretty concerned about it and was just wondering if anyone had any input. Thanks. :)

Share this post


Link to post
Share on other sites
I have been on accutane for almost 6 weeks now and my derm just bumped me up from 40 mg to 60 mg at my last appt. a little over a week ago. All of a sudden my skin has become quite a bit oilier. My skin had been doing pretty well in the oil department and now just out of the blue its oily again. Could this be due to my recent dosage change? I'm pretty concerned about it and was just wondering if anyone had any input. Thanks. :)

The same thing happened to me when my dose increased from 40mg to 80mg after month one. My derm said this is normal, and I've read on other posts that it's pretty common....and happens to quite a few people. I definitely dried back up after a couple weeks! So just wait a little longer and you'll probably see a change back to drier skin. Hth.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×